# SDR 96ZZZX1746

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FWD BAGG COMPT FRAME IS DAMAGED AT SPLICE DOUBLER AT STA 500 STR 25R.  REMOVED DOUBLER AND STRAIGHTENED FRAME PER SRM 51-10-1.  FABRICATED DOUBLER AND ALODINED AND PRIMED PER SRM 51-40-2 AND SRM 51-10-2, 7075-T6, 6.5 INCHES BY 4 INCHES, .071 INCH.  INSTALLED DOUBLER PER SRM 51-30-2.   TAT:  45,788.3 HRS.  TAC:  29,959.
